I have been an asthmatic for several years and till last November, I was able to keep it well under control with Azmacort and Ventorlin inhaler. But the Azmacort has stopped being effective for me for many months, so my Pulmonologist prescribed Serevent and Singulair. My worry is that I am really scared of these new medicines because I feel giddy on them sometime s. I have come to understand that Serevent can cause paradoxical permanent Bronchospasms. It may not happen to everyone who is taking it, but if it does happen to you there is every possibility that you can practically be killed due to not being able to get your breath. I am planning to try out the Singulair tablets. I will first try half a tablet and watch out for results. Has anyone had experiences with Singulair? I have a feeling that my asthma is very bad now due to allergies and my lungs are full of phlegm that can be heard whenever I try to cough it up or clear my throat.